# SDR IPXA2015042488354

- Difficulty date: April 16, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 54,574 hours, 9,562 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA33533
- Condition: Corroded
- Location: Bs 555
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LEFT NR 2 A/C BAY BILGE LONGERON SUPPORT AND FRAME SUPPORT HAS LIGHT CORROSION.  ACCOMPLISHED BLEND REPAIR ON LT NR 2 A/C BAY BILGE LONGERON SUPPORT AND FRAME SUPPORT IAW SRM 53-00-00, REPAIR GENERAL.
